Advance Pharmaceutical is voluntarily recalling its Rugby Enteric Coated Aspirin Tablets after the company received a complaint that the bottles contain the wrong medication. Instead of holding aspirin like the label says, some select bottles are filled with Acetaminophen tablets. This typically won’t cause an injury or illness unless a person intended to take acetaminophen and aspirin, and accidentally double-dosed on acetaminophen because of the pharmaceutical company’s mistake.

Consumers may be taking Acetaminophen 500 mg instead of their Aspirin if they are not aware of the mix-up. WSBTV says that overdosing on acetaminophen can lead to liver damage. Those who drink alcoholic drinks or already have liver disease are more at risk to the adverse effects of an acetaminophen overdose. If you want more information about this mix-up, or if you were a victim of the Advance Pharmaceuticals error, then you need to contact an attorney today for more information.

You will want an Atlanta injury lawyer to assist you in proving your case. The attorneys of Van Sant Law are all personal injury trial lawyers that have been honored by many different attorney review services. Lawyers at the firm have a 10.0 Superb Rating and have been listed as Super Lawyers®. Members of the firm are listed in the Million Dollar Advocates Forum and the Multi-Million Dollar Advocates Forum.

Have You Been Injured By A Defective Product?

If you or a loved one has been injured due to a faulty product you need to speak with an experienced defective product attorney as soon as possible. Please contact us online or call our office directly at 855.GA.INJURY or 404.991.5950 to schedule your free consultation.

David M. Van Sant
Atlanta personal injury lawyer dedicated to helping clients throughout GA get the compensation they deserve.
Be the first to comment!
Post a Comment